# SDR DALA2025050603511

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 31,440 hours, 3,132 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Punctured
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3503 -MISC/DE- DUE TO NUMBER SIX TIRE DEFLATED AFTER TAKEOFF. CORRECTIVE ACTION: FOUND TIRE PUNCTURED FROM FOD. REPLACED NUMBER SIX TIRE AND BRAKE ALONG WITH NUMBER FIVE TIRE. (LP# 7145990)
